# SDR 03169320

- Difficulty date: June 18, 2003
- Submitted: June 19, 2003
- Operation: Air carrier
- Aircraft: N320UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41043
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION, THE EMERGENCY FLOOR TRACK LIGHTING WAS FOUND TO BE INOPERATIVE FROM SEAT ROWS 1 TO 4.  MAINTENANCE PERSONNEL REPAIRED THE WIRING FOR THE EMERGENCY FLOOR TRACK LIGHTING.  AN OPERATIONAL CHECK WAS SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
